MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. NAVISTAR ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC. NAVISTAR ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number NS7TCFL174HS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 11/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received indicates that the device is not available for return, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30428420m number, and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.(b)(6).Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent cardiac ablation procedure for atrioventricular nodal reentrant tachycardia (avnrt) with navistar¿ electrophysiology catheter and suffered heart block requiring temporary pacemaker implantation.First ablation (60 sec) of the slow pathway with partial success.After re-induction, a second ablation was attempted.Forty (40) seconds into the ablation a steam pop occurred.And the patient developed an atrioventricular (av) block.A temporary pacemaker was implanted.There was no temperature rise (below 50 degrees always) and no impedance rise neither.Between normal parameters.Smartablate rf generator was used with temperature control mode.The event occurred during use of biosense webster products.The physician¿s causality opinion was not provided.The outcome is unknown.There was no information whether the patient's condition required extended hospitalization.Since pacemaker was required the event is coded as complete heart block.

Brand Name
NAVISTAR ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key11055808
Report Number2029046-2020-01974
Device Sequence Number4241955
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public10846835000610
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberNS7TCFL174HS
Device Catalogue NumberNS7TCFL174HS
Device Lot Number30428420M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_SMARTABLATE GENERATOR
Outcome Attributed to Adverse Event Required Intervention;